Out of Stock

Olbas Bath 250ml

7.65

Olbas Bath is perfect when you are feeling all blocked up and congested.  The soothing vapours of a hot bubbly bath will help relieve your symptoms and will also provide relief to sore and tired muscles.

Out of stock

Description

Olbas Bath is perfect when you are feeling all blocked up and congested.  The soothing vapours of a hot bubbly bath will help relieve your symptoms and will also provide relief to sore and tired muscles.

Reviews

There are no reviews yet.

Be the first to review “Olbas Bath 250ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsOlbas Bath 250ml removeParalink 180mg Suppositories removeHedrin Treat & Go Mousse removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeParacetamol 125mg Suppositories - 10 Pack remove
NameOlbas Bath 250ml removeParalink 180mg Suppositories removeHedrin Treat & Go Mousse removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeParacetamol 125mg Suppositories - 10 Pack remove
ImageOlbas Bath 250mlParalink 180mg SuppositoriesHedrin Treat & Go MousseNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsCalpol SixPlus Sugar Free Oral Suspension Strawberry 140mlParacetamol 125mg Suppositories – 10 Pack
SKU50991720330725391513950209
Rating
Price7.659.6015.705.008.759.50
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Read more

Add to cart

Read more

Add to cart

Add to cart

Add to cart

DescriptionOlbas Bath is perfect when you are feeling all blocked up and congested.  The soothing vapours of a hot bubbly bath will help relieve your symptoms and will also provide relief to sore and tired muscles.Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...
ContentOlbas Bath is perfect when you are feeling all blocked up and congested.  The soothing vapours of a hot bubbly bath will help relieve your symptoms and will also provide relief to sore and tired muscles.Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 – 8 years, give 5ml. Children 8 – 10 years, give 7.5ml (one 5ml spoon and one 2.5ml spoon). Children 10 – 12 years, give 10ml (two 5ml spoonful’s). Children 12 – 16 years, take 10-15ml (two to three 5ml spoonful’s). Adults and children over 16 years, take 20ml (four 5ml spoonful’s). Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 250mg paracetamol. Other ingredients: Maltitol (E965), Sorbitol (E420), (E218) and (E216).  Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information